# SDR CA030625003

- Difficulty date: May 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Wow Switch
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WOW CAUTION CAME ON AFTER SELECTING GEAR UP.  ALL OTHER INDICATIONS NORMAL. QRH PERFORMED AND A/C LANDED AFTER CONSULTING TCC. TROUBLESHOOTING WIRES TO LT GEAR WOW NR 2 SENSOR WAS FOUND SHORTED. SENSOR ASSEMBLY REPLACED ACCORDING AMM TASK 32-61-00.
